MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2C14
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r92c97.The batch history records were reviewed and the manufacturing criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that at the beginning of an abdominal total hysterectomy, when using for the first time, when closing on tissue it broke at the height of the jaw, resulting in the loss of the loose piece.The necessary measures were taken to verify that said part of the instrument was not lodged in the patient's cavity.After radiological study it is confirmed that the piece did not affect the patient or the user in any way.

Brand Name
ENSEAL G2 CURVED JAW 14CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7975673
Report Number3005075853-2018-13675
Device Sequence Number1131799
Product Code GEI
UDI-Device Identifier10705036014164
UDI-Public10705036014164
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberNSLG2C14
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/17/2018
Patient Sequence Number1